# SDR 98ZZZX1419

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 4950 · APU Bleed Air System
- Part: Seal
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

AT FL 410, CABIN BEGAN TO FILL WITH WHAT APPEARED TO BE (AIR CONDITIONING) AC SMOKE.  CREW FOLLOWED AOM SMOKE CLEARING AND AC SMOKE PROCEDURES.  AIRCRAFT DIVERTED TO MCO.  THE APU'S OIL/AIR SEALS WERE FAILING AFTER RUN-UP.  APU WAS DEFERRED PER MEL.  (APU WOULD REQUIRE REPLACING).
